Pole order filtration on the cohomology of algebraic links

Yakov Karpishpan

Compositio Mathematica (1991)

  • Volume: 78, Issue: 2, page 213-226
  • ISSN: 0010-437X

How to cite


Karpishpan, Yakov. "Pole order filtration on the cohomology of algebraic links." Compositio Mathematica 78.2 (1991): 213-226. <http://eudml.org/doc/90087>.

author = {Karpishpan, Yakov},
journal = {Compositio Mathematica},
keywords = {hypersurface with isolated singularity; Hodge filtration; pole order filtration; Milnor fiber},
language = {eng},
number = {2},
pages = {213-226},
publisher = {Kluwer Academic Publishers},
title = {Pole order filtration on the cohomology of algebraic links},
url = {http://eudml.org/doc/90087},
volume = {78},
year = {1991},

AU - Karpishpan, Yakov
TI - Pole order filtration on the cohomology of algebraic links
JO - Compositio Mathematica
PY - 1991
PB - Kluwer Academic Publishers
VL - 78
IS - 2
SP - 213
EP - 226
LA - eng
KW - hypersurface with isolated singularity; Hodge filtration; pole order filtration; Milnor fiber
UR - http://eudml.org/doc/90087
ER -


  1. [DeII] P. Deligne, Théorie de Hodge II, Publ. Math. I.H.E.S.40 (1972), 5-57. Zbl0219.14007MR498551
  2. [DeIII] P. Deligne, Théorie de Hodge III, Publ. Math. I.H.E.S.44 (1972), 5-77. Zbl0237.14003MR498552
  3. [Du] A. Durfee, Mixed Hodge structures on punctured neighborhoods, Duke Math. J.50 (1983), 1017-1040. Zbl0545.14005MR726316
  4. [D-H] A. Durfee and R. Hain, Mixed Hodge structures on the homotopy of links, Math. Annalen280 (1988), 69-83. Zbl0617.14012MR928298
  5. [Gri] P. Griffiths, On the periods of certain rational integrals: I, II, Ann. of Math.90 (1969), 460-541. Zbl0215.08103MR260733
  6. [Gro] A. Grothendieck, On the De Rham cohomology of algebraic varieties, Publ. Math. I.H.E.S.29 (1966), 95-103. Zbl0145.17602MR199194
  7. [M] J. Milnor, Singular points of complex hypersurfaces, Ann. Math. Studies61, Princeton University Press, 1968. Zbl0184.48405MR239612
  8. [NA] V. Navarro Aznar, Sur la théorie de Hodge-Deligne, Invent. Math.90 (1987), 11-76. Zbl0639.14002MR906579
  9. [Ph] F. Pham, Singularités des Systèmes Différentielles de Gauss-Manin, Progress in Math.2, Boston -Basel-Stuttgart: Birkhäuser, 1979. Zbl0524.32015MR553954
  10. [Sa] Morihiko Saito, Supplemtnt to "Gauss-Manin systems and mixed Hodge structure", in Analyse et Topologie sur les Espaces Singuliers (II-III), Astérisque101-102 (1983), 320-331. Zbl0561.32011MR737937
  11. [S-S] J. Scherk and J. Steenbrink, On the mixed Hodge structure on the cohomology of the Milnor fiber, Math. Annalen271 (1985), 641-665. Zbl0618.14002MR790119
  12. [St] J. Steenbrink, Mixed Hodge structure on the vanishing cohomology, in Real and Complex Singularities, Oslo1976, ed. P. Holm, Alphen aan den Rijn: Sijthoff & Noordhoff, 1977, pp. 525-563. Zbl0373.14007MR485870
  13. [V1] A. Varchenko, Gauss-Manin connection of isolated singular point and Bernstein polynomial, Bull. Sc. math., 2e série 104 (1980), 205-223. Zbl0434.32008MR579673
  14. [V2] A. Varchenko, Asymptotic Hodge structure in the vanishing cohomology, Math. USSR Izv.18 (1982), 469-512. Zbl0489.14003

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.